MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Medical Device Problem Codes Positioning Failure (1158); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 24 april 2025, it was reported by a sales representative via email that 2 x ar-3638h-1 knotless hip fibertak and one ar-2923ps, sutr anchpeek p-lck2.9x 12.5mm were reported to have failed during use.This occurred on (b)(6) 2025, during a right hip arthroscopy & labral repair.It was reported surgeon performing a labral repair of right hip.Surgeon using knotless hip fibertak suture anchors.2x anchors deployed already into joint.Staff opened a 3rd anchor.Unfortunately, the sutures had unravelled from the inserter and were unable to be re-positioned onto the inserter.A 4th anchor was then opened and used, and unfortunately pulled straight back out.All pieces of the suture anchor removed from the joint.Surgeon then opted to use a hip pushlock anchor with 1.3mm suture tape.Upon insertion, it was noted that the eyelet broke.Likely due to suboptimal trajectory on insertion.The anchor was removed with no pieces remaining in joint.The case was completed successfully using a stryker cinclock.There was case involvement.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The method of bone preparation was not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22044027
Report Number1220246-2025-02090
Device Sequence Number12986498
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public(01)00888867028036(11)240826(17)290731(10)15307351
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Device Lot Number15307351
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown